# SDR SWAA085883

- Difficulty date: October 29, 2008
- Submitted: November 3, 2008
- Operation: Air carrier
- Aircraft: N339SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24090
- Aircraft time: 67,018 hours, 60,484 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Stud
- Part number: DD3016DC
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 20Y CHECK, FOUND FIRST RT OVERHEAD EMERGENCY EXIT LIGHT INOP.  REPLACED EXIT LIGHT ELECTRIC GROUND STUD PER SRM.
